American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] O. O. Synyavs’ka. A Baxter type estimator of an unknown parameter of the covariance function in the non-Gaussian case. Theor. Probability and Math. Statist. 88 (2014) 191-201.
Abstract, references, and article information   
View Article: PDF

[2] Yu. V. Kozachenko and O. V. Polos’mak. Conditions for the uniform convergence in probability of wavelet decompositions for stochastic processes from the space $\operatorname{Exp}_{\varphi}(\Omega)$. Theor. Probability and Math. Statist. 81 (2010) 85-99. MR 2667312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andrzej Makagon and Agnieszka Wylomanska. On the support of the spectral measure of a harmonizable sequence. Proc. Amer. Math. Soc. 136 (2008) 2609-2613. MR 2390533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wojciech Matysiak and Pawel J. Szablowski. Generalized stationary random fields with linear regressions - an operator approach. Trans. Amer. Math. Soc. 360 (2008) 3909-3919. MR 2386251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. Angulo, M. D. Ruiz-Medina and V. V. Anh. Wavelet orthogonal approximation of fractional generalized random fields on bounded domains. Theor. Probability and Math. Statist. 73 (2006) 1-17. MR 2213332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Ya. Olenko. An estimate of the mean square error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 72 (2006) 113-123. MR 2168141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Ya. Olenko and T. K. Pogány. A precise upper bound for the error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 71 (2005) 151-163. MR 2144328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Makagon, A. G. Miamee and B. S. W. Schröder. Recursive condition for positivity of the angle for multivariate stationary sequences. Proc. Amer. Math. Soc. 126 (1998) 1821-1825. MR 1443841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Slobodanka Mitrovic. Spectral multiplicity of some stochastic processes. Proc. Amer. Math. Soc. 126 (1998) 239-243. MR 1443396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Makagon and A. G. Miamee. Weak law of large numbers for almost periodically correlated processes . Proc. Amer. Math. Soc. 124 (1996) 1899-1902. MR 1327025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Slobodanka Mitrović. A note concerning a theorem of Cram\'er . Proc. Amer. Math. Soc. 121 (1994) 589-591. MR 1218117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christian Houdré. Stochastic processes as Fourier integrals and dilation of vector measures. Bull. Amer. Math. Soc. 21 (1989) 281-285. MR 998198.
Abstract, references, and article information   
View Article: PDF

[14] Jelena B. Gill. Measurable approximation of a second-order process . Proc. Amer. Math. Soc. 100 (1987) 535-542. MR 891160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kari Ylinen. Dilations of $V$-bounded stochastic processes indexed by a locally compact group . Proc. Amer. Math. Soc. 90 (1984) 378-380. MR 728352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia